Archiv der Mathematik

, Volume 94, Issue 5, pp 443–457

Amplification arguments for large sieve inequalities

Article
  • 87 Downloads

Abstract

We give a new proof of the arithmetic large sieve inequality based on an amplification argument, and use a similar method to prove a new sieve inequality for classical holomorphic cusp forms. A sample application of the latter is also given.

Mathematics Subject Classification (2000)

Primary 11N35 11F11 

Keywords

Large sieve inequality Modular form Amplification 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser / Springer Basel AG 2010

Authors and Affiliations

  1. 1.ETH Zürich, D-MATHZürichSwitzerland

Personalised recommendations